View Single Post
Old 09-24-2004, 09:50 AM   #1
Christine1984 Christine1984 is offline
Senior Member
 
Join Date: Aug 2004
Posts: 121
Christine1984 HB User
Why Do psychiatric meds such as seroquel cause insomnia???

Hey everyone!!!! Been on Serqouel 4 years now. I never had a problem with sleep before, only until I stopped seroquel cold turkey for a month, then I developed insomnia!!! I stopped this med because it caused me a lot of anxiety. I couldnt sleep at all for a month straight. during that month straight i developed severe pain attacks and muscle twictches and numbness in the arms and legs and tingiling sensations from my head to toes all day everyday. when this problem happen i told myself, its time to go back on the seroquel I did. Its 7months later, being back on seroquel and I still have tingiling sensations from head to toes and muscle twitches. DOES ANYONE KNOW WHAT THIS IS FROM??? never had this problem before when i was taking seroquel consistantly for 4 years!!! I did a lot of tests all normal!! I did an EEG an ECS an EKG of my heart another test for my heart a MRI of my brain all negative and a cat scan of my chest all negative. WHAT CAN THIS BE??? The only thing wrong with me is Hypothyroidism, but i got that checked last month and thats fine!!1 I also have insulin resistance and polycystic ovarian disorder, but that has nothing to do with this issue. This is to quincedental that i abrubtly stop my medication than 3 weeks later these problems happen!! AM I RIGGHT OR WRONG??? PLEASE TELL ME!! THANK YOU>>